MathSciNet Relay Station
MathSciNet bibliographic data
MR996910 (90f:35129) 35L65
Szepessy, Anders Measure-valued solutions of scalar conservation laws with boundary conditions. Arch. Rational Mech. Anal. 107 (1989), no. 2, 181–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement